\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Fully nonlinear stochastic and rough PDEs: Classical and viscosity solutions

Abstract Related Papers Cited by
  • We study fully nonlinear second-order (forward) stochastic PDEs. They can also be viewed as forward path-dependent PDEs and will be treated as rough PDEs under a unified framework. For the most general fully nonlinear case, we develop a local theory of classical solutions and then define viscosity solutions through smooth test functions. Our notion of viscosity solutions is equivalent to the alternative using semi-jets. Next, we prove basic properties such as consistency, stability, and a partial comparison principle in the general setting. If the diffusion coefficient is semilinear (i.e, linear in the gradient of the solution and nonlinear in the solution; the drift can still be fully nonlinear), we establish a complete theory, including global existence and a comparison principle.
    Mathematics Subject Classification: 60H07;15;30;35R60;34F05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    Buckdahn, R., I. Bulla, and J. Ma. (2011). On Pathwise Stochastic Taylor Expansions, Math. Control Relat. Fields 1, no. 4, 437-468.

    [2]

    Buckdahn, R. and J. Li. (2008). Stochastic differential games and viscosity solutions of Hamilton-JacobiBellman-Isaacs equations, SIAM J. Control Optim. 47, no. 1, 444-475.

    [3]

    Buckdahn, R. and J. Ma. (2001). Stochastic viscosity solutions for nonlinear stochastic partial differential equations. I, Stoch. Process. Appl. 93, no. 2, 181-204.

    [4]

    Buckdahn, R. and J. Ma. (2001). Stochastic viscosity solutions for nonlinear stochastic partial differential equations. II, Stoch. Process. Appl. 93, no. 2, 205-228.

    [5]

    Buckdahn, R. and J. Ma. (2002). Pathwise stochastic Taylor expansions and stochastic viscosity solutions for fully nonlinear stochastic PDEs, Ann. Probab. 30, no. 3, 1131-1171.

    [6]

    Buckdahn, R. and J. Ma. (2007). Pathwise stochastic control problems and stochastic HJB equations, SIAM J. Control Optim. 45, no. 6, 2224-2256.

    [7]

    Buckdahn, R., J. Ma, and J. Zhang. (2015). Pathwise Taylor expansions for random fields on multiple dimensional paths, Stoch. Process. Appl. 125, 2820-2855.

    [8]

    Caruana, M., P. Friz, and H. Oberhauser. (2011). A (rough) pathwise approach to a class of non-linear stochastic partial differential equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 28, 27-46.

    [9]

    Crandall, M.G., H. Ishii, and P.-L. Lions. (1992). User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.) 27, no. 1, 1-67.

    [10]

    Da Prato, G. and L. Tubaro. (1996). Fully nonlinear stochastic partial differential equations, SIAM J. Math. Anal. 27, no. 1, 40-55.

    [11]

    Davis, M. and G. Burstein. (1992). A Deterministic Approach To Stochastic Optimal Control With Application To Anticipative Control, Stochast. Stoch. Rep. 40, no. 3-4, 203-256.

    [12]

    Diehl, J. and P. Friz. (2012). Backward stochastic differential equations with rough drivers, Ann. Prob. 40, 1715-1758.

    [13]

    Diehl, J., P. Friz, and P. Gassiat. (2017). Stochastic control with rough paths, Appl. Math. Optim. 75, no. 2, 285-315.

    [14]

    Diehl, J., P. Friz, and H. Oberhauser. (2014). Regularity theory for rough partial differential equations and parabolic comparison revisited, Springer, Cham.

    [15]

    Diehl, J., H. Oberhauser, and S. Riedel. (2015). A Lévy area between Brownian motion and rough paths with applications to robust nonlinear filtering and rough partial differential equations, Stoch. Process. Appl. 125, no. 1, 161-181.

    [16]

    Dupire, B. (2019). Functional Itô calculus, Quant. Finan. 19, no. 5, 721-729.

    [17]

    Ekren, I., C. Keller, N. Touzi, and J. Zhang. (2014). On viscosity solutions of path dependent PDEs, Ann. Probab. 42, 204-236.

    [18]

    Ekren, I., N. Touzi, and J. Zhang. (2016). Viscosity Solutions of Fully Nonlinear Parabolic Path Dependent PDEs:Part I, Ann. Probab. 44, 1212-1253.

    [19]

    Ekren, I., N. Touzi, and J. Zhang. (2016). Viscosity Solutions of Fully Nonlinear Parabolic Path Dependent PDEs:Part II, Ann. Probab. 44, 2507-2553.

    [20]

    Friz, P., P. Gassiat, P.L. Lions, and P.E. Souganidis. (2017). Eikonal equations and pathwise solutions to fully non-linear SPDEs, Stochast. Partial Differ. Equ. Anal. Comput. 5, 256-277.

    [21]

    Friz, P. and M. Hairer. (2014). A course on rough paths:With an introduction to regularity structures, Universitext, Springer, Cham.

    [22]

    Friz, P. and H. Oberhauser. (2011). On the splitting-up method for rough (partial) differential equations, J. Differ. Equ. 251, no. 2, 316-338.

    [23]

    Friz, P. and H. Oberhauser. (2014). Rough path stability of (semi-)linear SPDEs, Probab. Theory Relat. Fields 158, 401-434.

    [24]

    Gilbarg, D. and N. Trudinger. (1983). Elliptic Partial Differential Equations of second order, second edition, Springer-Verlag, Germany.

    [25]

    Gubinelli, M. (2004). Controlling rough paths, J. Funct. Anal. 216, no. 1, 86-140.

    [26]

    Gubinelli, M., S. Tindel, and I. Torrecilla. (2014). Controlled viscosity solutions of fully nonlinear rough PDEs. arXiv preprint, arXiv:1403.2832.

    [27]

    Keller, C. and J. Zhang. (2016). Pathwise Itô calculus for rough paths and rough PDEs with path dependent coefficients, Stoch. Process. Appl. 126, 735-766.

    [28]

    Krylov, N.V. (1999). An analytic approach to SPDEs, Stoch. Partial Differ. Equ. Six Perspect. Math. Surv. Monogr. Amer. Math. Soc. Providence RI 64, 185-242.

    [29]

    Kunita, H. (1997). Stochastic flows and stochastic differential equations, Cambridge University Press, Cambridge.

    [30]

    Lieberman, G. (1996). Second order parabolic differential equations, World Scientific Publishing Co., Inc., River Edge.

    [31]

    Lions, P.-L. and P. E. Souganidis. (1998). Fully nonlinear stochastic partial differential equations, C. R. Acad. Sci. Paris Sér. I Math. 326, no. 9, 1085-1092.

    [32]

    Lions, P.-L. and P. E. Souganidis. (1998). Fully nonlinear stochastic partial differential equations:nonsmooth equations and applications, C. R. Acad. Sci. Paris Sér. I Math. 327, no. 8, 735-741.

    [33]

    Lions, P.-L. and P. E. Souganidis. (2000). Fully nonlinear stochastic PDE with semilinear stochastic dependence, C. R. Acad. Sci. Paris Sér. I Math. 331, no. 8, 617-624.

    [34]

    Lions, P.-L. and P.E. Souganidis. (2000). Uniqueness of weak solutions of fully nonlinear stochastic partial differential equations, C. R. l'Acad. Sci.-Ser. I-Math. 331, no. 10, 783-790.

    [35]

    Lunardi, A. (1995). Analytic semigroups and optimal regularity in parabolic problems, Progress in Nonlinear Differential Equations and their Applications 16, Birkhäuser Verlag, Basel.

    [36]

    Lyons, T. (1998). Differential equations driven by rough signals, Rev. Mat. Iberoam. 14, no. 2, 215-310.

    [37]

    Matoussi, A., D. Possamai, and W. Sabbagh. (2018). Probabilistic interpretation for solutions of Fully Nonlinear Stochastic PDEs, Probab. Theory Relat. Fields. https://doi.org/10.1007/s00440-018-0859-4.

    [38]

    Mikulevicius, R. and G. Pragarauskas. (1994). Classical solutions of boundary value problems for some nonlinear integro-differential equations, Lithuanian Math. J. 34, no. 3, 275-287.

    [39]

    Musiela, M. and T. Zariphopoulou. (2010). Stochastic partial differential equations and portfolio choice, Contemporary Quantitative Finance, Springer, Berlin.

    [40]

    Nadirashvili, N. and S. Vladut. (2007). Nonclassical solutions of fully nonlinear elliptic equations, Geom. Funct. Anal. 17, no. 4, 1283-1296.

    [41]

    Pardoux, E. and S. Peng. (1994). Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probab. Theory Relat. Fields 98, 209-227.

    [42]

    Peng, S. (1992). Stochastic Hamilton-Jacobi-Bellman equations, SIAM J. Control Optim 30, no. 2, 284- 304.

    [43]

    Pham, T. and J. Zhang. (2014). Two Person Zero-sum Game in Weak Formulation and Path Dependent Bellman-Isaacs Equation, SIAM J. Control. Optim. 52, 2090-2121.

    [44]

    Rozovskii, B.L. (1990). Stochastic Evolution Systems:Linear Theory and Applications to Non-linear Filtering, Kluwer Academic Publishers, Boston.

    [45]

    Safonov, M.V. (1988). Boundary value problems for second-order nonlinear parabolic equations, (Russian), Funct. Numer. Methods Math. Phys. "Naukova Dumka" Kiev. 274, 99-203.

    [46]

    Safonov, M.V. (1989). Classical solution of second-order nonlinear elliptic equations, Math. USSR-Izv 33, no. 3, 597-612.

    [47]

    Seeger, B. (2018). Perron's method for pathwise viscosity solutions, Commun. Partial Differ. Equ. 43, no. 6, 998-1018.

    [48]

    Seeger, B. (2018). Homogenization of pathwise Hamilton-Jacobi equations, J. Math. Pures Appl. 110, 1-31.

    [49]

    Seeger, B. (2020). Approximation schemes for viscosity solutions of fully nonlinear stochastic partial differential equations, Ann. Appl. Probab. 30, no. 4, 1784-1823.

    [50]

    Souganidis, P.E. (2019). Pathwise solutions for fully nonlinear first- and second-order partial differential equations with multiplicative rough time dependence, Singular random dynamics, Lecture Notes in Math. vol. 2253, Springer, Cham.

    [51]

    Zhang, J. (2017). Backward Stochastic Differential Equations-from linear to fully nonlinear theory, Springer, New York.

  • 加载中
SHARE

Article Metrics

HTML views(301) PDF downloads(54) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return